Delayed onset of withdrawal symptoms from Effexor XR
I've been trying to ween off of Effexor XR for most of the year now after taking it for over 10 years. I started back in February going from 150mg to 75mg. Didn't have any withdrawal symptoms until almost a month afterwards. One night I experienced increased anxiety with hypnic jerks or fear every time I would be at the point of falling asleep. Went to the ER after almost 48hrs of no sleep. I was instructed to go back to 150mg and was given Seroquel 100mg to help me sleep. I started to feel better once my usual dose was back in my system and reduced Seroquel to 50mgs before bed. After several months of being stable I decided to try to ween off again but this time more slowly by reducing the amount 37.5 monthly instead of 75. September 150mg, October 21 112.5mg and November 24 75 mg. Around the beginning of Nov I started experiencing chronic aches and pains which was kinda expected as a withdrawal symptom. At least from what I was reading. The night of the 13th I started having increased anxiety especially before bed with an increase in heart rate but was able to eventually fall asleep. Last night I was having the same before bed but this time I started experiencing the hypnic jerks and fear right before I'd fall asleep. Its 712am and Ive yet to sleep. I did take another 75mg so I will be back up to 150mg again. Sigh!!!! It appears I'm having some delayed onset of withdrawals symptoms again. Seems like its around the same duration as the last time I went down to 75mg.
Has anyone experienced the same with weening off of Effexor? Reason I'm wanting to ween off is I'm feeling great. Doc is wanting me to go to Lexapro but I cant even get to 37.5 of Effexor and start taking Lexapro. If anyone has any info OMG please I could use the help and support. Jason